MathSciNet Relay Station
MathSciNet bibliographic data
MR314826 (47 #3376) 13D15 (18F30)
Kuku, Aderemi O. Some algebraic $K$-theoretic applications of the ${\rm LF}$ and ${\rm NF}$ functors. Proc. Amer. Math. Soc. 37 (1973), 363–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement